# SDR UIEA200700134

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3L DOOR CUT-OUT FORWARD LOWER BEAR STRAP CRACKED.  NR 3L DOOR CUT-OUT FORWARD LOWER BEAR STRAP CRACK REPAIRED AS PER EO4753A751 OPTION 2.  INSTALLED WITH LARGE DOUBLER.
